# SDR SWIA201541325

- Difficulty date: June 11, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 34,236 hours, 30,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TO RBL 9, FLOORBEAM ANGLE WAS FOUND CRACKED.  R & R THE ANGLE IAW SRM.
